# SDR SWAA2022092242814

- Difficulty date: August 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Part number: 144A771436
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DECK STIFFENER; 706+12; RBL 68; WL 202. / [01] CLEANED; INSPECTED; AND REMOVED CORROSION ON PRESSURE DECK STIFFENER AT STA 706+12; RBL 68; WL 202 PER SRM 51-10-02-0G-0 STEP 15. NO SRM DAMAGE LIMITS.;[02] VERIFIED;[03] CERTIFIED MEASUREMENT TABLE.;[04] VERIFIED ITEM 1 CORRECTIVE ACTIONS. PERFORMED A 10X DVI PER SRM 51-10-02-0G-0. STEP 15 A (6) (A). NO ADDITIONAL DAMAGE NOTED.;[05] UPON FURTHER INVESTIGATION FOUND BLENDED AREA TO NOT BE ON THE STIFFENER BUT THE WEB COMMON TO STIFFENER AT BS 706+12 RBL 68.;[06] VERIFIED CORRECTIVE ACTION ITEM 5.  UT INSPECTED BLEND AREA ON THE WEB PER NDTM PART 4; 51-00-00 PROCEDURE 2. MINIMUM REMAINING THICKNESS IS 0.052'  EPOCH 650 CAL ID: ATS2342 S/N: 190848504 DUE: 07/2023  ** MEASUREMENT TABLE REQUIRES UPDATE;[07] UPDATED MEASUREMENT TABLE. RBL 68 NOT AVAILABLE IN DROP-DOWN MENU.;[08] CARD COMPLETE
